# SDR SWAA040200

- Difficulty date: January 20, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 18,433 hours, 10,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 7003667
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT OVERWING EMERGENCY EXIT WINDOW LIGHT INOP.  REMOVED AND REPLACED BALLAST PER MM.
